# SDR FDEA202502050175

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 99,143 hours, 21,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG SELECTED UP, BOTH PRIMARY DISPLAY & SECONDARY SYNOPTIC DISPLAYED RED FOR LT MLG. RAN QRH & COORDINATED WITH GOC & MOCC FOR AIR TURN BACK. HANDLE DOWN, ALL PRIM DISPLAY & SEC SYNOPTIC DISPLAYED GREEN. SHORTLY SECONDARY SYNOPTIC DISPLAYED RED. LANDING UNEVENTFUL.  EMERGENCY DECLARED.  FOUND LT MLG UPPER LINK ASSY GUIDE BROKEN IAW CMM 32-10-02, ITEM 119.  R & R LT MLG LINK GUIDE ASSY IAW AMM & CMM 32-10-02 ITEM 119.  R &R CRANK ASSY ARM ON LT MLG IAW CMM: 32-34-03. INSTALLED PROXIMITY SENSOR ON LT MLG IAW AMM 32-61-15-4. OPS CHK GOOD. CLEARANCES WITHIN SPEC AMM 32-21-00-700-803, JACKED ACFT IAW MM 07-11-00-582-801.  ACCOMP GEAR SWING IAW MM 32-31-00-700-803. GEAR SWING & ALL GEAR INDS GOOD.
